# SDR AWXA0002002

- Difficulty date: July 7, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Bs 712, Lbl 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Floor beam cracked @ BS 712, LBL 25C: Repaired floor beam web at BS 712, LBL 25 IAW AWA ER #15-5715-01195-SS1
